Alert archive / Maine / Gale Warnings in 2016
Gale Warning 24, NWS Gray, ME
NWS Gray, ME issued this gale warning at Apr 2, 2016, 2:37 PM EDT. It took effect at Apr 3, 2016, 9:00 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 2:37 PM EDT (18:37 UTC)
- In effect from
- Apr 3, 2016, 9:00 AM EDT
- Expired
- Apr 4, 2016, 1:42 AM EDT
- In force
- 17 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
839 WHUS71 KGYX 021837 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 237 PM EDT SAT APR 2 2016 ...VERY STRONG WINDS EXPECTED OVER THE WATERS SUNDAY AND SUNDAY NIGHT... ANZ150>154-030845- /O.UPG.KGYX.GL.A.0007.160403T1500Z-160404T0600Z/ /O.NEW.KGYX.GL.W.0024.160403T1300Z-160404T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 237 PM EDT SAT APR 2 2016 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 2 AM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
556 WHUS71 KGYX 030210 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1010 PM EDT SAT APR 2 2016 ...VERY STRONG WINDS EXPECTED OVER THE WATERS SUNDAY AND SUNDAY NIGHT... ANZ150>154-031615- /O.CON.KGYX.GL.W.0024.160403T1300Z-160404T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1010 PM EDT SAT APR 2 2016 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM SUNDAY TO 2 AM EDT MONDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 10 FEET OUTSIDE OF THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
011 WHUS71 KGYX 030710 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 310 AM EDT SUN APR 3 2016 ...VERY STRONG WINDS EXPECTED OVER THE WATERS THROUGH TONIGHT... ANZ150>154-040600- /O.CON.KGYX.GL.W.0024.160403T1300Z-160404T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 310 AM EDT SUN APR 3 2016 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 2 AM EDT MONDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ES
296 WHUS71 KGYX 031834 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 234 PM EDT SUN APR 3 2016 ...VERY STRONG WINDS EXPECTED OVER THE WATERS INTO TONIGHT... ANZ150>154-040600- /O.CON.KGYX.GL.W.0024.000000T0000Z-160404T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 234 PM EDT SUN APR 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
294 WHUS71 KGYX 040542 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 142 AM EDT MON APR 4 2016 ANZ150-152-040900- /O.CAN.KGYX.GL.W.0024.000000T0000Z-160404T0600Z/ /O.NEW.KGYX.SC.Y.0044.160404T0542Z-160404T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 142 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-154-040645- /O.CAN.KGYX.GL.W.0024.000000T0000Z-160404T0600Z/ PENOBSCOT BAY-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 142 AM EDT MON APR 4 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE GALE WARNING. WINDS AND SEAS CONTINUE TO DIMINISH AND HAVE FALLEN BELOW BOTH GALE AND SMALL CRAFT VALUES. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Apr 2, 9:08 AM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Apr 2, 9:08 AM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
908 AM EDT SAT APR 2 2016
.SYNOPSIS...
LOW PRESSURE WILL CROSS NORTHERN NEW ENGLAND TODAY AND A TRAILING
COLD FRONT WILL PUSH THROUGH THE REGION TONIGHT AND MOVE INTO THE
GULF OF MAINE SUNDAY MORNING. A STRONG NORTHWEST FLOW WILL DEVELOP
IN THE WAKE OF DEPARTING LOW PRESSURE ON SUNDAY. A NARROW RIDGE OF
HIGH PRESSURE WILL BUILD IN FROM THE WEST SUNDAY NIGHT. LOW PRESSURE
WILL MOVE EAST THROUGH SOUTHERN NEW ENGLAND ON MONDAY AND OUT TO
SEA MONDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON
TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
9AM UPDATE: RADAR SHOWS BANDS OF SHOWERS MOVING ACROSS NH AND
WESTERN ME AHEAD OF ARCTIC FRONT SO WILL INCREASE POPS THIS
MORNING TO ALLOW FOR SCATTERED SHOWERS THIS MORNING WITH HIGHER
POPS IN THE AFTERNOON AS WELL. INPUT LATEST OBS DATA WITH MINOR
TWEAKS FOR TEMPS OVER THE NEXT FEW HOURS.
645 AM UPDATE...
LIGHT SHOWERS ARE BLOSSOMING OFFSHORE BUT SO FAR NOTHING IS
REACHING THE GROUND IN NH OR ME THANKS TO A DRY LAYER IN THE LOW
LEVELS. EXPECT SATURATION TO OCCUR IN THE NEXT COUPLE HOURS
HOWEVER AND SPRINKLES/SHOWERS TO BEGIN TO REACH THE GROUND.
ADJUSTED TEMPERATURES AND A COUPLE OTHER PARAMETERS FOR THIS
UPDATE...BUT NO MAJOR CHANGES.
PREVIOUS DISCUSSION...
NORTHERN NEW ENGLAND WILL BE UNDER PRONOUNCED SW FLOW ALOFT TODAY
AS TROUGHING TO OUR WEST NEARS AND DIGS INTO THE OHIO VALLEY. THIS
MORNING MID ATLANTIC LOW PRESSURE WILL MOVE OFFSHORE STAYING TO
OUR SOUTH BUT BRINGING A FEW SHOWERS TO THE REGION AS IT BRUSHES
PAST. IMMEDIATELY THEREAFTER A N/S ORIENTED COLD FRONT WILL MOVE
THROUGH LATE THIS AFTERNOON AND EVENING BRINGING ANOTHER ROUND OF
SHOWERS. BOTH OF THESE PRECIPITATION EVENTS WILL CONSIST MAINLY OF
RAIN BUT THERE WILL BE SOME SNOW MIXING IN TONIGHT IN THE HIGHER
TERRAIN AS THE MODIFIED ARCTIC FRONT MOVES EAST.
LIGHT WARM AIR ADVECTION AND A STRONGER SUN ANGLE WILL ALLOW
TEMPERATURES TO REACH THE LOWER 50S TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
THE UPPER LOW WILL BECOME NEGATIVELY TILTED WITH ROBUST SHORT WAVE
ENERGY MOVING ACROSS THE REGION TONIGHT INTO SUNDAY. SURFACE LOW
PRESSURE WILL DEEPEN AND EJECT QUICKLY SOUTH OF THE GULF OF MAINE
SUNDAY MORNING. THIS WILL BRING ANOTHER ROUND OF SNOW SHOWERS TO
THE REGION AS COLD AIR WILL ALREADY BE IN PLACE. A COUPLE INCHES
OR SO ARE POSSIBLE ACROSS SOUTHERN NH AND SW MAINE WITH AN INCH OR
LESS MORE LIKELY JUST INLAND. THE SYSTEM MOVES QUICKLY OUT BY LATE
MORNING SUNDAY.
THE MORE HAZARDOUS COMPONENT TO THIS SYSTEM WILL BE THE STRONG
WIND FIELD...WHICH LOOKS TO HAVE LITTLE TROUBLE MIXING TO THE
GROUND. GUIDANCE IS INDICATING AROUND 25-35 MPH WITH SOME HIGHER
GUSTS. AS THE EVENT NEARS A WIND ADVISORY WILL BE CONSIDERED.
OVERNIGHT LOWS TONIGHT WILL DROP INTO THE 20S NORTH TO 30S SOUTH.
SUNDAY TEMPERATURES WILL WARM ONLY A FEW DEGREES AS COLDER AIR
FILTERS INTO THE REGION.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
THROUGH LATE NEXT WEEK. WE BEGIN THE PERIOD WITH A WESTERN RIDGE
AND EASTERN TROUGH OVER THE CONUS. SEVERAL POTENT SHORTWAVES WILL
CROSS THE AREA DELIVERING UNSEASONABLY COOL AIR TO THE AREA. THE
FIRST WILL DELIVER ARCTIC AIR TO THE REGION FOR THE END OF THE
WEEKEND. THE SECOND WILL BE LATE MONDAY AND MONDAY EVENING AS AN
ASSOCIATED SURFACE LOW RACES EASTWARD THROUGH SOUTHERN NEW
ENGLAND. THIS SYSTEM WILL PLACE THE SOUTHERN THIRD OF NEW
HAMPSHIRE AND ADJACENT SOUTHWEST MAINE ON THE NORTHERN PERIPHERY
OF THE ACCUMULATING SNOW SHIELD LATE MONDAY AND MONDAY EVENING. WITH
TIME THE WESTERN RIDGE SHIFTS ONSHORE AND FLATTENS...AS WILL THE
DOWNSTREAM TROUGH. BY WEDNESDAY...RIDGING AND DRIER AIR WILL
PROVIDE A BRIEF RESPITE FROM OUR COOL UNSETTLED PATTERN. DIGGING
SHORTWAVE ENERGY WILL THEN CARVE OUT A MORE ROBUST EASTERN TROUGH
WITH A SLOW-MOVING SURFACE LOW AND TRAILING FRONTAL SYSTEM
PROVIDING WET WEATHER TO ROUND OUT THE WORK WEEK. THE INITIAL
OVERRUNNING PRECIPITATION WITH THIS SYSTEM ARRIVES FOR WEDNESDAY
NIGHT AND EARLY THURSDAY...WITH FORECAST THERMAL PROFILES COLD
ENOUGH FOR SNOW AND SLEET ACROSS MUCH OF THE FORECAST AREA. FOR
NOW...A BLEND OF THE ECMWF/GFS/CMC- GLOBAL TIMING IS PREFERRED FOR
THIS SYSTEM. THE UPPER TROUGH GOES NEGATIVE TILT IN TIME FOR NEXT
WEEKEND...WITH A PERIOD OF COOL AND UNSETTLED WEATHER FOR BOTH
SATURDAY AND SUNDAY.
&&
.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...VFR AND MVFR CONDITIONS TODAY ALONG THE COAST AS AN
AREA OF PRECIPITATION PASSES BY. IN ADDITION BRIEF MVFR CONDITIONS
ARE LIKELY THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES
THROUGH BRINGING MORE SCATTERED SHOWERS.
VFR CONDITIONS TAKE HOLD TONIGHT BUT BY LATE TONIGHT ANOTHER AREA
OF PRECIPITATION WILL THREATEN LOWERING CONDITIONS TO IFR IN
DEVELOPING AREAS OF SNOW.
FINALLY NW WINDS WILL BE VERY STRONG SUNDAY BEHIND A DEPARTING
FRONT. EXPECT SPEEDS OF 30G40KT AT ALL TERMINALS.
LONG TERM...
MON PM - TUE AM...MVFR IN -SN WITH AREAS OF IFR IN SN.
TUE...NW SFC WIND GUSTING TO 25 KT.
&&
.MARINE...
SHORT TERM...HAVE CANCELLED THE SMALL CRAFT ADVISORIES IN ORDER TO
ISSUE A GALE WATCH BEGINNING SUNDAY MORNING. SEAS LOOK TO REMAIN
AROUND 5 FT FROM NOW UNTIL THEN WHEN THEY WILL RANGE FROM 6 TO 12
FT.
LONG TERM...
MON...SMALL CRAFT WINDS AND SEAS ARE LIKELY.
TUE...GALE FORCE WINDS ARE POSSIBLE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
ANZ150>154.
&&
SYNOPSIS...MARINE
NEAR TERM...MARINE
SHORT TERM...MARINE
LONG TERM...CANNON
AVIATION...MARINE
MARINE...CANNON/MARINEHazardous weather outlook, Apr 2, 9:08 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 908 AM EDT SAT APR 2 2016 MEZ007>009-012>014-020>022-NHZ001>004-031315- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL- 908 AM EDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-031315- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 908 AM EDT SAT APR 2 2016 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ018-019-023>028-NHZ005>015-031315- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 908 AM EDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LOW PRESSURE WILL QUICKLY CROSS SOUTHERN NEW ENGLAND EARLY SUNDAY MORNING. CONFIDENCE LEVELS ARE INCREASING THAT SOME ACCUMULATING SNOW WILL FALL OVER SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE. STRONG GUSTY WINDS WILL FOLLOW THIS DEPARTING STORM SYSTEM DURING THE DAY SUNDAY. ANOTHER LOW MAY PRODUCE ACCUMULATING SNOW MONDAY INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:28 AM EDT | Gale Watch | GYX | 11 hr | |
| Apr 2, 3:18 PM EDT | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 29 hr |
| Apr 1, 8:23 PM EDT | Special Weather Statement | GYX | Hillsborough | 52 min |
| Apr 1, 8:55 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 25 min |
| Apr 1, 9:15 PM EDT | Special Weather Statement | GYX | Strafford | 30 min |
| Apr 2, 4:26 PM EDT | Special Weather Statement | GYX | Cheshire, Sullivan | 34 min |
| Apr 2, 4:50 PM EDT | Special Weather Statement | GYX | Belknap, Hillsborough, Merrimack, Rockingham, Strafford | 70 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.